How to differentiate a quantum stochastic cocycle.

Lindsay, J. Martin (2010) How to differentiate a quantum stochastic cocycle. Communications on Stochastic Analysis, 4 (4). pp. 641-660. ISSN 0973-9599

[img]
Preview
PDF (HowToDiffForLancasterE-printsFinalVersion2010xi20.pdf)
HowToDiffForLancasterE-printsFinalVersion2010xi20.pdf

Download (445kB)

Abstract

Two new approaches to the infinitesimal characterisation of quantum stochastic cocycles are reviewed. The first concerns mapping cocycles on an operator space and demonstrates the role of H\"older continuity; the second concerns contraction operator cocycles on a Hilbert space and shows how holomorphic assumptions yield cocycles enjoying an infinitesimal characterisation which goes beyond the scope of quantum stochastic differential equations.

Item Type: Journal Article
Journal or Publication Title: Communications on Stochastic Analysis
Additional Information: 17 pages, as preprint
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 34521
Deposited By: Professor J. Martin Lindsay
Deposited On: 22 Nov 2010 09:22
Refereed?: Yes
Published?: Published
Last Modified: 15 Sep 2019 00:40
URI: https://eprints.lancs.ac.uk/id/eprint/34521

Actions (login required)

View Item View Item